# SDR IPXA2018111215871

- Difficulty date: October 18, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74796
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  STRINGER 46 WAS CRACKED.  REPAIRED STRINGER IAW EA 011-5710-01-A7529, REV  I/R,  AND EO MD11-5710-70582-A. MAJOR.
